# SDR 99ZZZX867

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 161761
- Condition: Chafed
- Location: Nlg
- Part time: 4,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CUSTOMER ELECTED NOSE LANDING GEAR INTERNAL INSPECTION, FOUND NOSE LANDING GEAR LOWER STRUT BEARING CHAFING INTO THE INNER BORE SURFACE OF THE LANDING GEAR UPPER HOUSING P/N MESSIER DOWTY 16040 (NLG).  REPAIRED DAMAGED UPPER HOUSING INNER BORE SURFACE IAW DOWTY CONCESSION LETTER RO 98/369 NO CO95-995 CONCESSION LETTER LIMITS OPERATOR TO 1 YEAR OR 1,200 CYCLES AFTER REWORK.  ALSO, REPLACED LOWER STRUT BEARING WITH P/N 61676-5.  CONDITION WAS NOTED ON THIS AIRCRAFT DURING A DETAILED INSPECTION.  AIRCRAFT S/N 7008 IS THE FIRST NLG INTERNAL INSPECTION PERFORMED AT BOMBARDIER (BDX).  PART TC:  6,453.
